Author Topic: Dizziness, spaciness?  (Read 580 times)

[Buddie]

Dizziness, spaciness?
« on: April 13, 2019, 10:35:15 am »
The last couple of days I am very lightheaded in the beginning of the morning? And I am not even tapering yet. I am planning to taper zopiclon, a z-drug which is similar to benzo's, anyone advise, what to do against spaciness? A friend of mine, advised to take some salt, against low bloodpressure. But I have the idea this isn't really helping much.
 :crazy: Jeroen
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Dizziness, spaciness?
« Reply #1 on: April 13, 2019, 10:44:46 am »
I am told exercise is good to retune the brain when spaced out.
I have an exercise bike and it has always worked to help my mental fog.
But sometimes I just go bonkers with the hoover and it clears.
I have CFS following Lyme disease and mycoplasma so some days I can walk a hudred yards or just do 5 mins on the bike.
I take high dose oral B12 if particularly vague.
Some better ideas will follow I am sure
Get well soon and before you taper-)
Dick
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Dizziness, spaciness?
« Reply #2 on: April 16, 2019, 09:35:17 am »
I have discovered where the spaciness comes from. It is the passion fruit I ate for a couple of days. It can lower the blood pressure I found on the internet. And low blood pressure can create dizziness...
Jeroen
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Dizziness, spaciness?
« Reply #3 on: April 16, 2019, 07:25:30 pm »
Jeroen,

I hope the passion fruit was the cause.  May you remain sxs free.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Dizziness, spaciness?
« Reply #4 on: April 16, 2019, 10:44:01 pm »
Iím trying topomax. I canít stand this any longer
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Dizziness, spaciness?
« Reply #5 on: April 16, 2019, 11:05:28 pm »
Feeling weird, spacey, floaty boaty and many other weird mental symptoms is very common.
Is your blood pressure okay? How do you feel, overall? If you tend to run a low BP that could be the cause. Are your labs okay?
I agree with [...].
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Dizziness, spaciness?
« Reply #6 on: April 30, 2019, 09:06:36 am »
Last Thursday and Friday I measured my bloodpressure and heartbeat, both were to high. So using salt or liquorice to make the BP higher is pointless. Today I will go to the doctor, and I expect to get a beta-blocker for the high BP. I actually hope for it, because the lightheaded feeling is not funny at all.
Jerry :crazy:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Dizziness, spaciness?
« Reply #7 on: May 22, 2019, 03:32:04 pm »
I am told exercise is good to retune the brain when spaced out.
I have an exercise bike and it has always worked to help my mental fog.
But sometimes I just go bonkers with the hoover and it clears.
I have CFS following Lyme disease and mycoplasma so some days I can walk a hudred yards or just do 5 mins on the bike.
I take high dose oral B12 if particularly vague.
Some better ideas will follow I am sure
Get well soon and before you taper-)
Dick

This line made me laugh out loud! Thanks Dickie. Hope you are having a good day.

After some trial and error I have found my dizziness, spaciness, and cog-fog is directly related to SUGAR. Eliminate all forms (tough to do, I know) and see if it helps. Also, I agree with the idea that exercise helps tremendously.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Dizziness, spaciness?
« Reply #8 on: May 22, 2019, 03:57:49 pm »
Dizziness and vertigo were two of the major symptoms that caused me to start looking into my long term benzo use and what I found was that dizziness and vertigo are both adverse effects of long term use.  So I began my taper and soon I found that after the acute dizziness was gone related to my tapering that the dizziness and vertigo were reduced significantly and now are only present when I am actively tapering/making a cut to my dosage or having a bad flare of my withdrawal symptoms.  Long term benzo use can cause so many symptoms that I never realized until I began my Dr. Google search online, I had been to multiple doctors and no one could tell me what was wrong.  It is a struggle, but getting off the devil I call Ativan will be a huge accomplishment!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Dizziness, spaciness?
« Reply #9 on: July 18, 2019, 01:25:04 pm »
I too am lightheaded and foggy at times.  I forget what I am doing, forget what people have just said to me, and even could not recall the last 4 digits of my phone number that I have had forever!!! That was very unnerving to me! I also get visual disturbances and am having more and more balance issues.  Even though I am awake, I am exhausted most of my day.  I think a lot of this is common in terms of side effects.  I do hope if there is an underlying issue you can get to the bottom of it with your doctor! ❤
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.